CSpace  > 计算数学与科学工程计算研究所
Regular decomposition and a framework of order reduced methods for fourth order problems
Zhang, Shuo
2018
Source PublicationNUMERISCHE MATHEMATIK
ISSN0029-599X
Volume138Issue:1Pages:241-271
AbstractThis paper is devoted to the construction of order reduced method of fourth order problems. A constructive framework is presented such that a problem on the high-regularity space can be deduced to an equivalent system on three low-regularity spaces which are connected by a regular decomposition corresponding to a decomposition of the regularity of the high order space. The generated numerical schemes based on the deduced problems can be of lower complicacy, and the framework is fit for various fourth order problems. Three fourth order problems are then discussed under the framework, including one in two dimension and two in three dimension. They are each corresponding to a regular decomposition, and thus are discretised based on the discretised analogues of the regular decomposition; optimal error estimates are given.
DOI10.1007/s00211-017-0902-x
Language英语
Funding ProjectNational Natural Science Foundation of China[11471026] ; National Centre for Mathematics and Interdisciplinary Sciences, Chinese Academy of Sciences
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000419882800008
PublisherSPRINGER HEIDELBERG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29350
Collection计算数学与科学工程计算研究所
AffiliationChinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math & Sci Engn Comp, LSEC, 55 Zhongguancun Donglu, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Zhang, Shuo. Regular decomposition and a framework of order reduced methods for fourth order problems[J]. NUMERISCHE MATHEMATIK,2018,138(1):241-271.
APA Zhang, Shuo.(2018).Regular decomposition and a framework of order reduced methods for fourth order problems.NUMERISCHE MATHEMATIK,138(1),241-271.
MLA Zhang, Shuo."Regular decomposition and a framework of order reduced methods for fourth order problems".NUMERISCHE MATHEMATIK 138.1(2018):241-271.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, Shuo]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, Shuo]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, Shuo]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.